# SDR AALA201805299025

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 6,921 hours, 2,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT WL14 FAILED A SYSTEM TEST.  MAINTENANCE REPLACED THE POWER SUPPLY  BATTERY AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
